# SDR HNAA2018102400264

- Difficulty date: October 9, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 43,114 hours, 39,311 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CARGO DOOR HANDLE CUTOUT SKIN TO BE CRACKED ON AFT UPPER CORNER. CORRECTIVE ACTION WAS TO FABRICATE AND INSTALL DOUBLER, FILLER FOR REPAIR ON CARGO DOOR EXTERNAL SKIN HANDLE CUTOUT IAW ETD2018-145-110759.
